# SDR 96ZZZX1463

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751MA
- Make and model: Boeing 707323C
- Aircraft serial: 19582
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OXO502 - SKBO/KMIA - LOST HYDRAULIC FLUID DURING APROACH, INSTALLED NOSE GEAR PIN ACCORDING TO PROCEDURE.  QUANTITY INDICATED LESS THAN 1 GALLON.  ADJUSTED AND TIGHTENED HYDRAULIC PRESSURE LINE TO FILTER DUE TO VIBRATION.  FILTER BRACKET FOUND BROKEN.  REMOVED AND REPLACED BRACKET, CHECKED LINE FOR LEAK.  OK PER BMM 29-00-00.  RESET NLG PIN.  HYDRAULIC FLUID ADDED, INDICATED FULL.
